# SDR UIEA2025050200577

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 423 hours, 74 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK UNSTOWED (FELL OUT) IN CEILING OF LAVATORY.( O2 MASK PACKED REF AMM 35-11-00 AND NO FURTHER DEFECTS NOTED )
